# SDR DHL2001805008

- Difficulty date: May 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2711 · Aileron Tab Control System
- Part: Pin
- Condition: Dragging
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON TRIM FROZEN AT CRUISE ALT FL310. INSPECTED & FOUND GUIDE PIN RT AILERON TRIM DRUM DRAGGING.  R&R GUIDE PIN & GROMMETS IAW DC-8 MM 27-10-0.  OPS CK OK ON GROUND.  READY FOR SERVICE.
